Asasantin Pericardial Effusion Side Effect Reports
The following Asasantin Pericardial Effusion side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pericardial Effusion, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Pericardial Effusion, Cardiomyopathy|
This Pericardial Effusion side effect was reported by a physician from DK. A 73-year-old patient (weight:NA) experienced the following symptoms/conditions: essential thrombocythaemia. The patient was prescribed Asasantin Retard (dosage: 1 Df Dosage Form), which was started on Oct 01, 2009. Concurrently used drugs: NA. When starting to take Asasantin Retard the consumer reported the following symptoms:
Asasantin Pericardial Effusion Causes and Reviews
The pericardium is a membrane, or sac, that surrounds your heart. It holds the heart in place and helps it work properly. Problems with the pericardium include
- Pericarditis - an inflammation of the sac. It can be from a virus or other infection, a heart attack, heart surgery, other medical conditions, injuries, and certain medicines.
- Pericardial effusion - the buildup of fluid in the sac
- Cardiac tamponade - a serious problem in which buildup of fluid in the sac causes problems with the function of the heart
Symptoms of pericardial problems include chest pain, rapid heartbeat, and difficulty breathing. Fever is a common symptom of acute pericarditis. Your doctor may use a physical exam, imaging tests, and heart tests to make a diagnosis. Treatment depends on the cause.
NIH: National Heart, Lung, and Blood Institute
Asasantin Pericardial Effusion Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|